HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

GLOBAL WELL POSEDNESS FOR A TWO-FLUID MODEL

Files in This Item:
pre1063.pdf170.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84207

Title: GLOBAL WELL POSEDNESS FOR A TWO-FLUID MODEL
Authors: GIGA, YOSHIKAZU Browse this author
Ibrahim, Slim Browse this author
Shen, Shengyi Browse this author
Yoneda, Tsuyoshi Browse this author
Keywords: Navier-Stokes equations
Maxwell equations
NSM
energy decay
local existence
global existence
long time existence.
Issue Date: 17-Dec-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1063
Start Page: 1
End Page: 22
Abstract: We study a two fluid system which models the motion of a charged fluid. Local in time solutions of this system were proven by Giga-Yoshida [15]. In this paper, we improve this result in terms of requiring less regularity on the electromagnetic field. We also prove that small solutions are global in time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69867
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University